Aarhus University Seal / Aarhus Universitets segl

Henrik Stetkær

D'Alembert's and Wilson's functional equations on step 2 nilpotent groups

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalAequationes Mathematicae
Volume67
Issue3
Pages (from-to)241-262
Number of pages22
ISSN0001-9054
DOIs
Publication statusPublished - 2004

See relations at Aarhus University Citationformats

ID: 279776